Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 4 0 0


Annales de Dermatologie et de Vénéréologie
Vol 128, N° 8-9  - septembre 2001
pp. 911-914
Doi : AD-09-2001-128-8-9-0151-9638-101019-ART12
Purpura vasculaire au cours d'une gale sévère
 

E. Estève [1], F. Maitre [2], E. Legac [3]
[1] Service de Dermatologie, CHR Orléans.
[2] Service d'Anatomie Pathologique, CHR Orléans.
[3] Département de Biologie, CHR Orléans.

@@#100979@@
Introduction

La gale humaine se manifeste habituellement par des lésions érythémateuses et prurigineuses. La survenue d'un purpura vasculaire chez des malades atteints de gale a été très rarement rapportée. Nous en rapportons un cas où une élévation transitoire du taux d'anticorps anticardiolipines a été observée.

Observation

Une femme de 79 ans, traitée pour un lymphome par prednisone et chlorambucil, a été hospitalisée pour une gale sévère. L'examen clinique a montré un purpura pétéchial infiltré des deux membres inférieurs. L'examen histologique du purpura a révélé l'existence de thromboses non inflammatoires des vaisseaux dermiques superficiels. La recherche étiologique a mis en évidence une élévation transitoire du taux d'anticorps anticardiolipines et une hyperhomocystéinémie modérée. Il existait une hyperéosinophilie sanguine. La gale a été traitée par ivermectine et par des applications répétées de benzoate de benzyle. Le purpura a guéri sans traitement spécifique, lorsque la gale a été traitée.

Discussion

Les cas de purpuras vasculaires au cours de gale, rapportés dans la littérature, correspondent à des vasculites leucocytoclasiques pouvant se compliquer de glomérulonéphrite. Notre cas en diffère car l'atteinte histologique correspondait à des thromboses vasculaires dermiques non inflammatoires. Chez cette malade nous discutons la responsabilité de plusieurs cofacteurs thrombogènes : les anticorps anticardiolipines, l'hyperhomocystéinémie et l'hyperéosinophilie.

Abstract
Vascular purpura in a patient with severe sarcoptic acariasis.
Introduction

The common cutaneous manifestations of human sarcoptic acariasis are erythematous and pruriginous papules. Vascular purpura in patients with scabies has rarely been reported. We report a case of vascular purpura in the presence of a transient elevation of anticardiolipin antibodies.

Case report

A 79 year-old woman was treated with prednisone and chlorambucil for a lymphoma. She was referred to our institution for diffuse sarcoptic acariasis. Clinical examination showed a petechial purpura on her legs. Histology of two biopsies of purpuric papules showed non inflammatory thrombosis of the upper dermis vessels. Investigations revealed a transient elevation of anticardiolipin antibodies, moderate hyperhomocysteinaemia and blood eosinophilia. Treatment consisted in ivermectin and repeated applications of benzyl benzoate lotion. The purpura healed within one month, without specific treatment.

Discussion

Histological findings of sarcoptic acariasis with vascular purpura correspond to leukocytoclasic vasculitis. Focal glomerulonephritis has been reported. In our case, histopathology showed a non inflammatory thrombosis of the dermal vessels. We hypothesize that the anticardiolipin antibodies, hyperhomocysteinaemia and blood eosinophilia may have been the cause of vascular thrombosis.






© 2001 Elsevier Masson SAS. Tous droits réservés.